# SDR ASOA2012072001950

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 32,877 hours, 30,415 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Part time: 986,592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CANNOT BE OPENED FROM THE OUTSIDE.  LUBED SERVICE DOOR, OPS CHECKED GOOD, REF MM 52-41-00.
